ON THE GOTTLIEB POLYNOMIALS IN SEVERAL VARIABLES


Erkuş-Duman E., Özmen N.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.34, pp.927-940, 2019 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2019
  • Doi Number: 10.22190/fumi1905927e
  • Journal Name: FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.927-940
  • Keywords: Gottlieb polynomials, generalized Lauricella functions, generating functions, integral representation, recurrence relation, GENERATING-FUNCTIONS
  • Gazi University Affiliated: Yes

Abstract

In this study, we give some new properties of the Gottlieb polynomials in several variables. The results obtained here include various families of multilinear and multilateral generating functions, integral representation and recurrence relations for these polynomials. In addition, we derive a theorem giving certain families of bilateral generating functions for the multivariable Gottlieb polynomials and the generalized Lauricella functions. Finally, we get several results of this theorem.